# SDR SWAA2018042021299

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 46,588 hours, 27,297 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010390
- Part serial: BC313931C
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE,  THE NR 2 POSITION  HAS A CRACK INDICATION.  R & R THE FAN BLADE IAW MM.
